JournalsifbVol. 7, No. 1pp. 55–78

Geometric properties of Bernoulli-type minimizers

  • Arshak Petrosyan

    Purdue University, West Lafayette, USA
  • Enrico Valdinoci

    Università di Roma Tor Vergata, Italy
Geometric properties of Bernoulli-type minimizers cover
Download PDF

Abstract

We consider a Bernoulli-type variational problem and we prove some geometric properties for minimizers, such as: gradient bounds, linear growth from the free boundary, density estimates, uniform convergence of level sets and the existence of plane-like minimizers in periodic media.

Cite this article

Arshak Petrosyan, Enrico Valdinoci, Geometric properties of Bernoulli-type minimizers. Interfaces Free Bound. 7 (2005), no. 1, pp. 55–78

DOI 10.4171/IFB/113